# SDR EISA95346

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, RIGHT ELEVATOR TRIM TAB WAS FOUND TO HAVE TWO BOB WEIGHTS CRACKED AND SPLIT.  REMOVED RIGHT ELEVATOR TRIM TAB, REPAIRED TWO WEIGHTS, BALANCED TRIM TAB, REINSTALLED TRIM TAB.  MAINTENANCE PERFORMED IAW B 727 MM 27-30-1 SRM 51-10-1, 51-30-2, 51-80-9.  OPS CHECK TO BE PERFORMED UNDER 060N1-1651.  (M)
